# SDR SWAA051894

- Difficulty date: June 27, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 52,109 hours, 46,704 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Cracked
- Location: R2 Door
- Component: Door
- Component part number: 65528732
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND R2 DOOR UPPER & LOWER GATES CRACKED AT FASTENER HOLES.  REMOVED AND REPLACED R2 DOOR PER MM.
